# SDR R29R2012062001

- Difficulty date: June 20, 2012
- Submitted: June 22, 2012
- Operation: General aviation
- Aircraft: N732BB
- Make and model: Cessna T210L
- Aircraft serial: 21061377
- Aircraft time: 8,827 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: P6340005
- Condition: Loose
- Location: Mlg
- Part time: 163 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO GEAR DOWN INDICATION UPON LOWERING THE LANDING GEAR HANDLE. IFE WAS DECLARED, GEAR WAS VISUALLY CONFIRMED DOWN BY GROUND CREW AND ACFT LANDED UNEVENTFULLY.  IT WAS DISCOVERED THAT THE JAMB NUT THAT SECURES THE DOWN LOCK SWITCH HAD LOOSENED TO THE POINT OF FALLING OFF AND ALLOWING THE SWITCH TO COME FULLY OUT OF THE MOUNT, CAUSING THE UNSAFE GEAR INDICATION. FURTHER INVESTIGATION REVEALED THE THE SWITCH HAD BEEN CHANGED DURING THE PREVIOUS ANNUAL INSPECTION BECAUSE THE SWITCH WAS FOUND LOOSE AND THE JAMB NUT WOULD NOT HOLD TORQUE.  MFG HAS CHANGED PN FOR THIS SWITCH (PREVIOUS PN WAS S1377-1, SUPERCEDED TO PN P6-340005). THE NEW PN HAS HAD THE SAME JAMB NUT ISSUE TWICE.  RECOMMEND USING LOCTITE 262 ON THE THREADS OF THE SWITCH TO SECURE THE JAMB NUT AND APPLYING TOQUE SEAL TO AID VISUAL PREFLIGHT INSPECTION OF THE SWITCHES.
